Nav

Gray Death’s High Potency, Cheap Cost And Overdose In An Instant Has Health Officials Worried

By Dipannita | May 25, 2017 01:24 PM EDT

The health officials are reportedly worried due to the lethal impact that Gray Death has due to the combination of the synthetic drugs. They have also cautioned the law enforcement and public safety officers against touching or smelling them as an overdose can happen in an instant.

According to recent reports, health officials are worried due to Gray Death, a synthetic drug. This drug is exponentially lethal than heroin as this powerful heroin mix used tranquilizers that are used on larger animals like elephants, USA Today reported.

The powerful mix, Gray Death looks like a concrete mix, often with chunks. The combo is made of heroin and it gets its punch from synthetic opioids like fentanyl and carfentanyl. Notably, police found these synthetic drugs laced heroin, more than a year ago in central Indiana.

Watch video

Gray Death is so powerful that an overdose can happen even by simply touching it. However, the worst part is that Gray Death, or for that matter, any synthetic drug is cheap. This is because fentanyl is made in the laboratory and so is the case with carfentanyl. Moreover, carfentanyl is legal in the United States as it is used by veterinarians to tranquilize large animals. And, according to the United States Drug Enforcement Agency, it is 10,000 times powerful than morphine, Healthline has learned.

The deputy of Hancock County Sheriff's Department, Nick Ernstes, who was a part of a task force, had recovered five pounds of fentanyl in August, and investigations revealed that the plan of the dealers was to mix it with baking soda, flour, heroin and other substances. Ernstes has also said that the Mexican cartels do no reveal the composition this drug to their suppliers.

Several incidents have been reported, where people mistakenly took Gray Death and were just a step away from dying. Due to this high potency of Gray Death, experts have also warned officials to not touch or breathe the synthetic opioids, if they come across them while investigations.

Related Stories

Most Popular